# SDR QXEA2009062900486

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 20,342 hours, 14,940 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Intermittent
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - INTERMIT FIRE SYS FAULT STATUS MESSAGE.  SYSTEM PLACED ON MEL 26-00-1.  RETURNED TO SERVICE.
